# SDR COEA2017012136913

- Difficulty date: January 21, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 26,970 hours, 35,535 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: S57110541200
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FRONT SPAR UPPER STRIP SLAT CHAFED FROM RIB 0 - 5R.  REPAIRED IAW SRAS CETS-672/17.
